Reference Type | Journal (article/letter/editorial) |
---|
Title | Convergence Analysis of an Infeasible Interior Point Algorithm Based on a Regularized Central Path for Linear Complementarity Problems |
---|
Journal | Computational Optimization and Applications |
---|
Authors | Zhou, Guanglu | Author |
---|
Toh, Kim-Chuan | Author |
Zhao, Gongyun | Author |
Year | 2004 (March) | Volume | 27 |
---|
Issue | 3 |
---|
Publisher | Springer Science and Business Media LLC |
---|
DOI | doi:10.1023/b:coap.0000013059.84424.afSearch in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 9538436 | Long-form Identifier | mindat:1:5:9538436:4 |
---|
|
GUID | 0 |
---|
Full Reference | Zhou, Guanglu, Toh, Kim-Chuan, Zhao, Gongyun (2004) Convergence Analysis of an Infeasible Interior Point Algorithm Based on a Regularized Central Path for Linear Complementarity Problems. Computational Optimization and Applications, 27 (3). 269-283 doi:10.1023/b:coap.0000013059.84424.af |
---|
Plain Text | Zhou, Guanglu, Toh, Kim-Chuan, Zhao, Gongyun (2004) Convergence Analysis of an Infeasible Interior Point Algorithm Based on a Regularized Central Path for Linear Complementarity Problems. Computational Optimization and Applications, 27 (3). 269-283 doi:10.1023/b:coap.0000013059.84424.af |
---|
In | (2004, March) Computational Optimization and Applications Vol. 27 (3) Springer Science and Business Media LLC |
---|
These are possibly similar items as determined by title/reference text matching only.